# SDR SWIA201438919

- Difficulty date: July 31, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 31,159 hours, 18,656 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Part number: GG690950265
- Part serial: 00650
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ACS CHANNEL A CIRCUIT BREAKER TRIPPED INFLIGHT.  ACFT DIVERTED.  R & R NR 1 ACSC AND AFT LAV EXHAUST FAN IAW AMM.
